# SDR IPXA2024072631238

- Difficulty date: July 9, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N418UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23905
- Aircraft time: 35,422 hours, 23,431 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: EA757A3649
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD, AFT DECK AREA (ON DOUBLER REPAIR) AT STA 1681.8 BTW BL 0/RBL 24.75 IS CORRODED. REMOVED AND REPLACED DOUBLER REPAIR ON AFT DECK AREA AT STA 1681.8 BTW BL 0 TO RBL 24.7. IAW B757-200 SRM 51-40-02.
